This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been on Zoloft now for 4 weeks and am suddenly suffering from very high blood pressure at 154/104. Could zoloft be causing this as my blood pressure was fine and has been fine consistently now for a long time.
I cannot tell you for sure, but I can tell you that I have tried several anti-depressants and while taking them I had high blood pressure. It was severe enough that my insurance company sent me a letter regarding how to get it under control. Do not switch to Effexor... bad, bad stuff. Read the forum on the Effexor and see how many symptoms people have that are no where to be found on the "clinical trail symptom's list".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.